# SDR REXA2013022700371

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N829AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8029
- Aircraft time: 18,060 hours, 15,513 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE LEADING EDGE HAS CHAFE DAMAGE IN 3 AREAS, FLAP STA137.012 AND 108.135 WERE WITHIN LIMTS OF BOMBARDIER REO 601R-57-52-004.  DAMAGE AT FLAP STA 60.005 OUT OF LIMITS AND REPLACED.
